Request Line
888-386-1015

Kids Look Like Werewolves After Given Wrong Medication

 

What do you think would happen if we gave a bunch of kids with tummy aches, minoxidil hair restorer by accident? Well, it happened in Spain and the children basically turned into werewolves, sprouting hair all over their bodies.Pictures from parents show the hair-covered skin of the young children who live in the city of Torrelavega in the northern Spanish region of Cantabria. Local officials admitted the kids were mistakenly given minoxidil, a medication for hair growth, instead of omeprazole, used to treat gastric reflux because the bottles were mislabeled.

Oh yeah,  this happened two years ago but is only now being made public as furious parents say that despite corrective treatments, the hair keeps growing and they are now demanding compensation. The families have filed civil and criminal complaints against the laboratory and several companies.

Source: DailyMail

101.5 The Fox Playlist

Featured Promotions

THE 101.5 THE FOX APP IS HERE!

THE 101.5 THE FOX APP IS HERE!

iPhone Users Download the App Click Here! Google & Android Users! Download the App! Click Here! Stream It! Tune in to the stream here as well! Click Here!